Alert archive / Indiana / Flash Flood Warnings in 2009

Flash Flood Warning 36, NWS Indianapolis, IN

June 26, 2009Randolph County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 26, 2009, 12:28 AM EDT for Randolph County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 12:28 AM EDT (04:28 UTC)
Expired
Jun 26, 2009, 3:30 AM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

County Randolph County, IN

What was reported inside it

TimeReportWhereRemark
Jun 26, 12:43 AM EDTFLASH FLOODRidgeville, INMANY COUNTY ROADS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.5 hours before the alert went out and 310 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2029 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2029 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1691 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIND 260428
FFWIND
INC135-260730-
/O.NEW.KIND.FF.W.0036.090626T0428Z-090626T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1228 AM EDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RANDOLPH COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 330 AM EDT

* AT 1225 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED       
  AREA.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALEM...
  WINCHESTER...UNION CITY...SARATOGA...RIDGEVILLE...LYNN AND FARMLAND

DOPPLER RADAR ESTIMATED UP TO 5 INCHES OF RAIN HAS FALLEN OVER THE 
PAST HOUR NEAR RIDGEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4001 8482 4002 8509 4031 8520 4031 8482

$$

MK
1 follow-up statement
000 
WGUS73 KIND 260611
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
211 AM EDT FRI JUN 26 2009

INC135-260730-
/O.CON.KIND.FF.W.0036.000000T0000Z-090626T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RANDOLPH-
211 AM EDT FRI JUN 26 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR
RANDOLPH COUNTY...

AT 209 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
HEAVY RAIN HAS ENDED. HOWEVER...DOPPLER RADAR ESTIMATED AROUND 5 
INCHES OF RAIN FELL NEAR RIDGEVILLE EARLIER. LAW ENFORCEMENT 
REPORTED NUMEROUS COUNTY ROADS WERE UNDER WATER. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINCHESTER...
SARATOGA...RIDGEVILLE AND FARMLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4001 8482 4002 8509 4031 8520 4031 8482

$$

MK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 12:06 AM EDT, 22 minutes earlier.

Area forecast discussion, Jun 26, 12:06 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1206 AM EDT FRI JUN 26 2009

.AVIATION...DISCUSSION FOR 06Z TAFS.
WEAK TROUGH OF LOW PRESSURE CURRENTLY MOVING ACROSS INDIANA WILL
PRODUCE SCATTERED THUNDERSTORMS FOR A FEW HOURS AROUND KIND...KHUF
AND KBMG.  THESE SHOULD GRADUALLY END FROM THE NORTHWEST OVERNIGHT.
THEN MAIN CONCERN WILL BE AREAS OF FOG. WILL GO WITH PERIODS OF IFR
AT KHUF AS RAIN OCCURRED THERE EARLIER THIS EVENING. THUNDERSTORMS
LIKELY WILL OCCUR AT KBMG TOO AND WILL MENTION PERIODS OF IFR AT
BOTH KBMG AND KHUF LATE TONIGHT. OTHERWISE...EXPECT NO WORSE THEN
MVFR AT KIND AND KLAF.  ON FRIDAY...VFR WITH LIGHT NW FLOW AND ONLY
SCT CU AND THEN CLEARING FRIDAY EVENING AS WEAK HIGH PRESSURE BUILDS
SOUTH INTO THE GREAT LAKES.

&&

.PREVIOUS DISCUSSION...FCST FOCUS IS ON STORM CHCS TONIGHT...THEN ON
TEMPS.

WAVE VAPOR IMAGERY INDICATES A VIGOROUS UPPER WAVE ACROSS SOUTHERN
ONTARIO NEAR THE NORTHERN SHORE OF LAKE SUPERIOR. ANOTHER WEAKER
WAVE WAS LOCATED ACROSS MO. AT THE SFC...A VERY DIFFUSE PATTERN
REMAINS IN PLACE WITH A WEAK COLD FRONT EXTENDING FROM WI INTO IA
WHILE OTHER WEAK OUTFLOW AND LAKE BOUNDARIES WERE ACTING TO FOCUS
CONVECTION THIS AFTERNOON. ONE SUCH BOUNDARY WAS ACROSS CENTRAL OH
WHILE CONVECTION WAS DEVELOPING ACROSS SOUTHERN LOWER MI. AIR TEMPS
ARE AGAIN RISING TO AROUND 90 WHILE DEWPOINTS REMAIN AROUND 70 TODAY.

I WILL LEAN TOWARD OBS/VIS SAT TRENDS FOR THIS EVENINGS FCST. ALL IN
ALL I WILL USE A BLEND OF NAM/MAV MOS TEMPS THROUGH SAT. THE
EXTENDED IS WEIGHTED MORE TOWARD THE GFS ENSEMBLE WITH A STRONGER
UPPER LOW ACROSS THE NE.

THIS EVENING AND TONIGHT...A VERY UNSTABLE AIRMASS WILL REMAIN IN
PLACE AS WEAK SFC CONVERGENT AXES ACT TO TRIGGER THUNDERSTORMS. BEST
ESTIMATE AT THIS TIME IS THAT STORMS WILL CONTINUE TO DEVELOP NEAR
THE LAKE ACROSS NE IL INTO LOWER MI AND NORTHERN IN. THESE STORMS
SHOULD MOVE SE AND COULD CLIP NE PARTS OF THE CWA TOWARD 22Z OR 00Z.
OTHER STORMS ACROSS EASTERN IA COULD ALSO CONGEAL INTO A COMPLEX AND
HEAD SE ALTHOUGH THIS WOULD TAKE UNTIL WELL AFTER 00Z IF THIS
SCENARIO UNFOLDS. IN A NUTSHELL THIS IS A LOW CONFIDENCE FCST...THE
BEST FORCING AND TRIGGERS APPEAR TO BE NORTH OF THE CWA AND WITH
STORM MOTION AT 320/20KTS IT SUGGESTS THAT OUR NORTHERN COUNTIES
HAVE THE BEST SHOT AT STORMS THIS EVENING INTO TONIGHT. CANNOT RULE
OUT SCT STORMS ELSEWHERE AND WE WILL WORD THE FCST AS SUCH. GIVEN
THE CAPE AND MODEST SHEAR LOWER END ORGANIZED MULTICELLS WOULD BE
THE MODE OF CHOICE WITH DOWNBURST/DAMAGING WINDS THE MAIN THREAT.
MOS LOWS LOOK REASONABLE AND WILL USE A BLEND.

FRI...THE WEAK BOUNDARY WILL SLIDE INTO SOUTHERN IN WHILE THE
THERMAL PROFILE COOLS ONLY SLIGHTLY AS COMPARED TO TODAY. THIS
SHOULD YIELD HIGHS AGAIN NEAR 90 WITH PERHAPS SOME RELIEF IN THE
FORM OF SLIGHTLY LOWER DEWPOINTS BY LATE AFTERNOON. MOS TEMPS ARE IN
REASONABLE AGREEMENT AND LOOKING AT 850MB TEMPS FEEL THAT A BLEND IS
BEST.

SAT...SHORTWAVE RIDGE WILL MOVE ACROSS THE AREA AS THE NEXT UPPER
TROUGH MOVES INTO THE PLAINS. DAYTIME HIGHS SHOULD AGAIN REACH OR
EXCEED 90 AS THE LOW LEVEL THERMAL RIDGE IS DRAGGED NE ACROSS THE
AREA. BASED ON 850MB TEMPS AND THICKNESSES FEEL THAT THE CURRENT
FCST TEMPS ARE BETTER THAN THE MOS GUIDANCE WHICH IS COOLER DUE TO
WHAT APPEARS TO BE MORE CLD COVER. WE WILL KEEP THE FCST DRY FOR SAT
AT THIS TIME.

SAT NIGHT-SUN...A STRONG UPPER WAVE AND ASSOCIATED SFC COLD FRONT
WILL SWEEP THROUGH THE AREA. LOOK FOR SCT STORMS ALONG THE FRONT SAT
NIGHT WITH COOLER AND LESS HUMID CONDS SUN. THE COOLER AND MORE
COMFORTABLE CONDS SHOULD PREVAIL INTO EARLY NEXT WEEK WITH DRY CONDS
THROUGH AT LEAST WEDS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...JH
PUBLIC...CO
Hazardous weather outlook, Jun 25, 7:03 PM EDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
703 PM EDT THU JUN 25 2009

INZ021-028>031-035>049-051>057-060>065-067>072-262315-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
703 PM EDT THU JUN 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS COULD DEVELOP AHEAD OF A COLD
FRONT TONIGHT ACROSS PARTS OF CENTRAL AND NORTHERN ILLINOIS INTO
NORTHERN INDIANA AND LOWER MICHIGAN AND MOVE SOUTHEAST INTO
CENTRAL INDIANA. THE MAIN THREAT FROM THESE STORMS WILL BE
DAMAGING WINDS...WITH LARGE HAIL AND HEAVY DOWNPOURS ALSO
POSSIBLE. IT APPEARS THAT THE THREAT FOR DAMAGING WINDS WILL BE
GREATEST NORTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDEX VALUES FRIDAY ARE EXPECTED TO BE IN THE
90S AND SATURDAY COULD APPROACH 100.

THUNDERSTORM ACTIVITY IS POSSIBLE SATURDAY NIGHT. AT THIS POINT
SEVERE WEATHER IS NOT EXPECTED...HOWEVER LIGHTNING IS A HAZARD
FROM ANY STORM THAT FORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CP

In the hours before

Special weather statement, Jun 25, 10:36 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1036 PM EDT THU JUN 25 2009

INZ043-044-260300-
PARKE-VERMILLION-
1036 PM EDT THU JUN 25 2009

...STRONG THUNDERSTORM ADVISORY FOR CENTRAL VERMILLION AND PARKE
COUNTIES UNTIL 1100 PM EDT...

AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR DANA...OR 14 MILES
NORTHEAST OF PARIS...AND MOVING EAST AT 20 MPH.

SMALL HAIL...HEAVY RAIN...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL BE NEAR...
  DANA AROUND 1050 PM EDT...
  NEWPORT AROUND 1055 PM EDT...
  MONTEZUMA AROUND 1100 PM EDT...

THIS STORM MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER
STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR
LOW LAND FLOODING BECOME MORE IMMINENT.

CP
Special weather statement, Jun 25, 10:44 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1044 PM EDT THU JUN 25 2009

INZ030-037-260315-
BOONE-CLINTON-
1044 PM EDT THU JUN 25 2009

...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN BOONE AND WESTERN
CLINTON COUNTIES UNTIL 1115 PM EDT...

AT 1042 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR MULBERRY...OR 8
MILES NORTHWEST OF FRANKFORT...AND MOVING SOUTHEAST AT 10 MPH.

SMALL HAIL...HEAVY RAIN...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL BE NEAR...
  FRANKFORT AROUND 1115 PM EDT...

THIS STORM MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER
STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR
LOW LAND FLOODING BECOME MORE IMMINENT.

CP
Special weather statement, Jun 25, 11:52 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1152 PM EDT THU JUN 25 2009

INZ053-062-260430-
MONROE-OWEN-
1152 PM EDT THU JUN 25 2009

...STRONG THUNDERSTORM ADVISORY FOR EASTERN OWEN AND NORTHERN MONROE
COUNTIES UNTIL 1230 AM EDT...

AT 1149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM.  THIS STORM WAS LOCATED 10 MILES NORTHWEST OF
BLOOMINGTON...AND MOVING EAST AT 20 MPH.

* THIS STORM WILL BE NEAR...
  ELLETTSVILLE AROUND MIDNIGHT EDT...
  WHITEHALL AROUND 1205 AM EDT...
  INDIANA UNIVERSITY AROUND 1215 AM EDT...

TORRENTIAL RAINS ARE LIKELY. WIND GUSTS TO 4O MPH AND PEA SIZE HAIL
ARE POSSIBLE.

DRT
Special weather statement, Jun 26, 12:15 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1215 AM EDT FRI JUN 26 2009

INZ046-047-260500-
HENDRICKS-MARION-
1215 AM EDT FRI JUN 26 2009

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN HENDRICKS AND
WESTERN MARION COUNTIES UNTIL 100 AM EDT...

AT 1213 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR PITTSBORO...OR 20
MILES WEST OF INDIANAPOLIS...AND MOVING SOUTHEAST AT 20 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL BE NEAR...
  BROWNSBURG AROUND 1230 AM EDT...
  AVON AROUND 1240 AM EDT...
  PLAINFIELD AROUND 1245 AM EDT...
  INDIANAPOLIS INTL AIRPORT AROUND 1255 AM EDT...

DRT
Special weather statement, Jun 26, 12:18 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1218 AM EDT FRI JUN 26 2009

INZ045-046-054-260500-
HENDRICKS-MORGAN-PUTNAM-
1218 AM EDT FRI JUN 26 2009

...STRONG THUNDERSTORM ADVISORY FOR EASTERN PUTNAM...MORGAN AND
SOUTHERN HENDRICKS COUNTIES UNTIL 100 AM EDT...

AT 1216 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR STILESVILLE...OR
30 MILES WEST OF INDIANAPOLIS...AND MOVING SOUTHEAST AT 35 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL BE NEAR...
  LITTLE POINT AROUND 1225 AM EDT...
  MONROVIA AROUND 1235 AM EDT...
  LAKE HART AROUND 1240 AM EDT...
  CENTERTON AROUND 1245 AM EDT...

DRT
Special weather statement, Jun 26, 12:22 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1222 AM EDT FRI JUN 26 2009

INZ042-260445-
RANDOLPH-
1222 AM EDT FRI JUN 26 2009

...STRONG THUNDERSTORM ADVISORY FOR RANDOLPH COUNTY UNTIL 1245 AM
EDT...

AT 1221 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR WINCHESTER...OR
16 MILES SOUTHEAST OF DUNKIRK...AND MOVING SOUTH AT 25 MPH.

TORRENTIAL RAINS ARE LIKELY. WIND GUSTS TO 50 MPH ARE POSSIBLE.

* THIS STORM WILL BE NEAR...
  LYNN AROUND 1240 AM EDT...

DRT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:03 AM EDTSevere Thunderstorm WarningINDJackson, Jennings26 min
Jun 26, 11:14 AM EDTHeat AdvisoryINDClay, Daviess, Greene, Knox, Martin, Sullivan and 1 more7 hr

Nearby

Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.